# SDR C2XA98IA156

- Difficulty date: May 17, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N17831
- Make and model: Aerosp ATR 42-320
- Aircraft serial: 185
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: S53871409201401
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IAH - DURING C-CHECK INSPECTION, FOUND FRAME 44 CORRODED ON FORWARD AND AFT SIDES.  MAINTENANCE REMOVED THE DAMAGED SECTION OF FRAME AND INSTALLED A REPAIR SLICE IAW ATR-42 REPAIR DRAWING NR 18S538R-0031 AND CONTINENTAL EXPRESS ENGINEERING CHANGE/REPAIR AUTHORIZATION (ECRA) EC5310-01089.  THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.  (M)
